« Previous Page
Medicines and medical treatments can cause hair loss.
Many medicines that can cause hair loss include:
If you think a medicine may be causing your scalp problem, contact your doctor to discuss your symptoms. Your doctor may adjust your dosage or change or discontinue your medicine.
Medical treatments that can cause hair loss include:
ByHealthwise StaffPrimary Medical ReviewerAdam Husney, MD - Family MedicineMartin J. Gabica, MD - Family MedicineSpecialist Medical ReviewerEllen K. Roh, MD - Dermatology
Current as ofOctober 5, 2017
Current as of:
October 5, 2017
Adam Husney, MD - Family Medicine
& Martin J. Gabica, MD - Family Medicine & Ellen K. Roh, MD - Dermatology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2018 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.